Alert archive / Alabama / Special Weather Statements in 2013
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Mar 5, 2013, 2:21 PM CST for 4 counties in Alabama. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2013, 2:21 PM CST (20:21 UTC)
- Expired
- Mar 5, 2013, 3:00 PM CST
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 2:33 PM CST | TSTM WND DMG | 4 S New Prospect, AL | ONE TREE DOWN ALONG COUNTY ROAD 57 NEAR COUNTY ROAD 66. WINDS ESTIMATED AROUND 40 MPH. TIME ESTIMATED FROM RADAR. |
| Mar 5, 2:52 PM CST | TSTM WND DMG | 3 E Martin Lake At Kowa, AL | ONE TREE DOWN ALONG WARES SLOUGH RD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 413 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
103
WWUS84 KBMX 052021
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CST TUE MAR 5 2013
ALZ035-040>044-052100-
AUTAUGA AL-CHILTON AL-DALLAS AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
221 PM CST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...MONTGOMERY...LOWNDES...
ELMORE...SOUTHEASTERN DALLAS AND SOUTHEASTERN CHILTON COUNTIES UNTIL
300 PM CST...
AT 221 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BILLINGSLEY TO BOYKIN...AND
MOVING EAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PRATTVILLE...
MOSSES...
MILLBROOK...
HAYNEVILLE...
WETUMPKA...
&&
LAT...LON 3196 8685 3204 8687 3204 8718 3274 8662
3277 8597 3274 8588 3267 8591 3248 8587
3245 8589 3245 8599 3242 8602 3234 8599
3228 8592 3225 8600 3197 8600 3196 8630
3205 8631 3205 8639 3197 8640 3196 8644
TIME...MOT...LOC 2021Z 271DEG 49KT 3262 8662 3204 8717
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Mar 5, 12:01 PM CST, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 5, 12:01 PM CST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1201 PM CST TUE MAR 5 2013 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... STRONG COLD FRONT REALLY MAKING AND EASTWARD PUSH EARLY THIS AFTERNOON. A FEW STORMS HAVE BEEN STRONG TO SEVERE WITH DIME TO HALF DOLLAR SIZE HAIL. STILL DO NOT HAVE ANY SURFACE BASED CAPE TO WORK WITH JUST AHEAD OF THE FRONT...BUT WARMER CONDITIONS MAY ALLOW SOME CAPE DEVELOPMENT EAST LATER THIS AFTERNOON. SHEAR VALUES WOULD ALLOW SOME STORM ORGANIZATION AND WE MAY SEE AN UPSWING IN ACTIVITY BY 3 PM EAST. K INDICES AND THEREFORE OVERALL MOISTURE CONTENT IS LIMITED ALONG THE SOUTHERN PERIPHERY OF THE AREA...BUT UPPER FORCING IS VERY STRONG. MOISTURE TRANSPORT VECTORS ARE ALSO NOT TOO FAVORABLE FOR ADDING ANY SIGNIFICANT MOISTURE BEFORE THE FRONT GOES BY. UPPER LEVEL CAPE IN THE HAIL GROWTH REGION WILL SUPPORT MORE HAIL THROUGH THE AFTERNOON AND THE WET BULB ZERO IS JUST BELOW 9K FT. SOME OF THIS HAIL MAY APPROACH SEVERE LIMITS BUT MOST WILL BE IN THE PEA TO DIME SIZE RANGE. DAMAGING WINDS WILL ALSO BE POSSIBLE WITH SOME DRY AIR ALOFT. EXPECT 45 TO 65 MPH NEAR THE STRONGER THUNDERSTORM ACTIVITY. WINDS REMAIN GUSTY OUTSIDE THE RAIN AREAS WITH 35 TO 45 MPH POSSIBLE BOTH AHEAD AND BEHIND THE FRONT. SURFACE TEMPS AND DEW POINTS DROP SIGNIFICANTLY BEHIND THE FRONT AND HAVE ADJUSTED THE HOURLY TRENDS ACCORDINGLY...MUCH COOLER THIS AFTERNOON WEST. ANY STRONGER STORM THREAT ENDS BY 7 PM IN THE SOUTH AND EAST COUNTIES. INCREASED RAIN CHANCES A BIT FARTHER SOUTH BUT IT SHOULD RATHER BRIEF AS THE FRONT GOES BY. 75 && .AVIATION... FOR 18Z TAF DISCUSSION. BASED ON CURRENT OBSERVATIONS AND TRENDS...MVFR CIGS WILL BE PREDOMINANT AS THE SHOWERS AND STORMS AHEAD OF THE COLD FRONT MOVE THRU THE AREA THIS AFTERNOON...ALTHOUGH SOME BRIEF IFR CANNOT BE RULED OUT. RADAR CURRENTLY SHOWS A THIN LINE OF HEAVIER SHOWERS AND EMBEDDED TSTORMS MOVING ACROSS WESTERN ALABAMA...AND THE SPEED OF THIS FEATURE HAS IT IMPACTING TCL BY 19Z AND THEN ANB BY 21Z...ROUGHLY. TIMING WAS MORE DIFFICULT FOR THE SOUTHEAST...THEREFORE GAVE A SOMEWHAT LARGER WINDOW FOR POSSIBLE TSTORM ACTIVITY. SCATTERED SHOWERS ARE POSSIBLE FOR AN HOUR OR SO ONCE THE LINE PASSES...WITH CIGS SLOWLY INCREASING THRU THE REMAINDER OF THE AFTERNOON AND EVENING. WINDS WILL REMAIN GUSTY THRU MUCH OF THE PERIOD THANKS TO A TIGHT PRESSURE GRADIENT BOTH AHEAD AND BEHIND THE FRONTAL SYSTEM. SOUTHWESTERLY WINDS WILL SWITCH TO THE NORTHWEST AFTER FRONTAL PASSAGE. SUSTAINED WINDS OF 15-20 KTS WITH GUSTS UP TO 30 KTS ARE POSSIBLE...ESPECIALLY IMMEDIATELY FOLLOWING THE FRONT. 19 && .PREV DISCUSSION... /ISSUED 519 AM CST TUE MAR 5 2013/ DISCUSSION... AMPLE CLOUD COVER THIS MORNING WITH WARM MOIST SOUTHERLY FLOW SPREADING ACROSS THE STATE AHEAD OF A SURFACE FRONTAL SYSTEM. A SURFACE LOW WAS NOTED ACROSS THE MID MS RIVER VALLEY WITH AN ASSOCIATED FRONT EXTENDING TO THE SW INTO S TX. THIS LOW IS EXPECTED TO MOVE NEWD TODAY TOWARD OH AND WILL DRAG THE FRONT OUT OF TX AND ACROSS AL DURING THE AFTERNOON TODAY. AHEAD OF THE FRONT...SURFACE PRESSURE GRADIENTS WILL TIGHTEN SUFFICIENTLY ENOUGH OUTSIDE OF STORMS TO WARRANT A WIND ADVISORY FOR C AL WITH SUSTAINED S/SW 20-30 MPH AT TIMES AND GUSTS TO 35 MPH. BEHIND THE FRONT...WINDS SHOULD STAY UP AS WELL INITIALLY FROM THE W/NW. A WIND ADVISORY WILL BE IN EFFECT FROM NOON THRU 8 PM. SYSTEM ALTHOUGH MARGINAL IS LOOKING A LITTLE BETTER THAN YESTERDAY. LOW LEVEL INSTABILITY FOR THE MOST PART WILL BE LOW...EXCEPT POSSIBLY IN A SMALL WINDOW THIS AFTERNOON FROM NOON TO 5 PM-ISH ACROSS THE SE COUNTIES...GENERALLY S/E OF A ROANOKE TO MONTGOMERY LINE...WHERE SOUNDINGS DO NOT LOOK QUITE AS CAPPED ALOFT ALLOWING FOR BETTER INSTABILITIES...CAPES...UPDRAFTS...ETC. THE SE COUNTIES' SHEAR AND LIFT WILL BE ENHANCED BY A LOW LEVEL JET ALONG WITH AN ENHANCED MID LEVEL JET EXIT REGION. DEW POINTS IN THE LOWER TO MIDDLE 50S WILL BE MARGINAL BUT MAY BE JUST ENOUGH ALONG THE FRONT FOR SOME MARGINALLY SEVERE STORMS ALONG THE FRONT...WITH DAMAGING WINDS AND HAIL THE MAIN THREATS. ACROSS THE REST OF C AL...WARMER TEMPERATURES ALOFT COULD LIMIT SURFACE INSTABILITY BUT ELEVATED STORMS ARE POSSIBLE...WITH SMALL HAIL POSSIBLE IN THE STRONGER STORMS ALONG THE FRONT AND SOME GUSTY WINDS. OVERALL MOISTURE IS LIMITED...WITH PW'S OF 1-1.2 AT MOST EXPECTED AND HEAVY RAINFALL IS NOT EXPECTED. STORMS CLEAR OUT QUICKLY DURING THE EVENING AS THE FRONT PROGRESSES SO ONLY A SLIGHT CHANCE OF SHOWERS SE IN THE EARLY EVENING. THE REMAINDER OF THE WORK WEEK LOOKS DRY WITH A SHOT OF COLD AIR FOR TUE NT THRU THU NT BEHIND THE FRONT. THE RIDGE THEN SETTLES INTO THE NE/ERN U.S. FOR FRI INTO THE WEEKEND FOR A MUCH MODERATING BUT DRY AIR MASS WITH NE/E FLOW AROUND THE BASE OF THE RIDGE ACROSS C AL. AS WE MOVE INTO LATE SUN...ANOTHER FRONTAL SYSTEM WILL APPROACH THE DEEP SOUTH. LEANING TOWARD THE SLOWER EURO WITH THE ARRIVAL OF THE NEXT SYSTEM AS ONE...IT HAS BEEN MORE CONSISTENT AND TWO...THE UPPER FLOW IS NOT CONDUCIVE OF QUICKLY MOVING ANOTHER SYSTEM THROUGH THE S AS IT WILL TAKE TIME TO BREAK DOWN THE UPPER RIDGE IN PLACE. HOWEVER...WITH TIMING DIFFERENCES WILL KEEP WITH LOW POPS FOR SUN NT THRU MON. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 59 31 47 29 56 / 90 10 0 0 0 ANNISTON 66 31 48 28 57 / 80 10 0 0 0 BIRMINGHAM 64 31 50 30 57 / 80 0 0 0 0 TUSCALOOSA 67 32 52 30 58 / 80 0 0 0 0 CALERA 65 32 51 30 57 / 80 0 0 0 0 AUBURN 70 32 50 30 58 / 60 20 0 0 0 MONTGOMERY 68 34 53 31 59 / 50 10 0 0 0 TROY 71 34 53 31 59 / 50 20 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. && 75/08/56
Hazardous weather outlook, Mar 5, 11:06 AM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1106 AM CST TUE MAR 5 2013 ALZ011>015-017>050-061715- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1106 AM CST TUE MAR 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. AS A COLD FRONT PASSES THROUGH CENTRAL ALABAMA...THERE WILL BE A SMALL CHANCE OF STRONG AND SEVERE STORMS AREA WIDE. THE BEST CHANCE WILL GENERALLY BE ALONG AND SOUTHEAST OF A LINE FROM WEDOWEE...IN RANDOLPH COUNTY...TO MONTGOMERY. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY THREATS. THE TORNADO THREAT IS MINIMAL BUT NOT ZERO. BREEZY CONDITIONS WILL EXIST ACROSS ALL OF CENTRAL ALABAMA FROM NOON THROUGH 8PM THIS EVENING. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 35 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON ACROSS THE SOUTHEASTERN COUNTIES.
In the hours before
Special weather statement, Mar 5, 1:31 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
131 PM CST TUE MAR 5 2013
ALZ032>036-039>041-043-052015-
AUTAUGA AL-BIBB AL-CHILTON AL-COOSA AL-DALLAS AL-ELMORE AL-HALE
AL-MARENGO AL-PERRY AL-
131 PM CST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...PERRY...NORTHEASTERN
MARENGO...SOUTHERN HALE...NORTHWESTERN ELMORE...DALLAS...COOSA...
CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 215 PM CST...
AT 132 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHBY TO FREDDIE JONES
FIELD...AND MOVING EAST AT 65 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
JEMISON...
VALLEY GRANDE...
CLANTON...
SELMA...
SELMONT-WEST SELMONT...
&&
LAT...LON 3220 8789 3308 8703 3308 8695 3305 8689
3307 8662 3302 8655 3310 8649 3310 8601
3295 8601 3236 8659 3240 8661 3235 8668
3241 8672 3240 8678 3232 8678 3232 8685
3224 8685 3222 8739 3226 8751 3221 8752
TIME...MOT...LOC 1932Z 265DEG 58KT 3300 8688 3225 8762
GRANTHAMLocal storm report, Mar 5, 1:48 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
148 PM CST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND GST PLEASANT GROVE 33.49N 86.98W
03/05/2013 M58 MPH JEFFERSON AL PUBLIC
&&
LINHARESLocal storm report, Mar 5, 1:52 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM TSTM WND GST NORTHPORT 33.24N 87.59W
03/05/2013 M45 MPH TUSCALOOSA AL PUBLIC
&&
LINHARESLocal storm report, Mar 5, 1:56 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
156 PM CST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND GST PLEASANT GROVE 33.49N 86.98W
03/05/2013 M30.00 MPH JEFFERSON AL PUBLIC
&&
LINHARESLocal storm report, Mar 5, 1:58 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
03/05/2013 JEFFERSON AL PUBLIC
LARGE TREE WAS BLOWN DOWN ON POWER LINES AT 40TH AVE N
AND 41ST N.
&&
LINHARESSpecial weather statement, Mar 5, 2:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CST TUE MAR 5 2013
ALZ035-040>044-052100-
AUTAUGA AL-CHILTON AL-DALLAS AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
221 PM CST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...MONTGOMERY...LOWNDES...
ELMORE...SOUTHEASTERN DALLAS AND SOUTHEASTERN CHILTON COUNTIES UNTIL
300 PM CST...
AT 221 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BILLINGSLEY TO BOYKIN...AND
MOVING EAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PRATTVILLE...
MOSSES...
MILLBROOK...
HAYNEVILLE...
WETUMPKA...
&&
LAT...LON 3196 8685 3204 8687 3204 8718 3274 8662
3277 8597 3274 8588 3267 8591 3248 8587
3245 8589 3245 8599 3242 8602 3234 8599
3228 8592 3225 8600 3197 8600 3196 8630
3205 8631 3205 8639 3197 8640 3196 8644
TIME...MOT...LOC 2021Z 271DEG 49KT 3262 8662 3204 8717
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 4:28 AM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 16 hr |
| Mar 5, 10:19 AM CST | Special Weather Statement | BMX | Marion | 26 min |
| Mar 5, 10:41 AM CST | Severe Thunderstorm Warning | BMX | Marion | 34 min |
| Mar 5, 10:55 AM CST | Special Weather Statement | BMX | Winston | 35 min |
| Mar 5, 11:12 AM CST | Special Weather Statement | BMX | Fayette, Lamar, Marion | 63 min |
| Mar 5, 11:34 AM CST | Special Weather Statement | BMX | Pickens | 56 min |
| Mar 5, 12:33 PM CST | Special Weather Statement | BMX | Jefferson, Tuscaloosa | 42 min |
| Mar 5, 12:41 PM CST | Special Weather Statement | BMX | Greene, Hale, Perry, Sumter | 49 min |
| Mar 5, 1:08 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 67 min |
| Mar 5, 1:31 PM CST | Special Weather Statement | BMX | Autauga, Chilton, Coosa, Dallas, Marengo, Perry | 44 min |
| Mar 5, 1:51 PM CST | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, Talladega | 39 min |
| Mar 5, 2:24 PM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Elmore, Randolph, Tallapoosa | 66 min |
| Mar 5, 2:27 PM CST | Special Weather Statement | BMX | Calhoun, Cleburne | 48 min |
| Mar 5, 2:54 PM CST | Special Weather Statement | BMX | Chambers | 51 min |
| Mar 5, 3:00 PM CST | Special Weather Statement | BMX | Bullock, Lee, Macon, Montgomery, Pike | 45 min |
| Mar 5, 3:16 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee | 44 min |
| Mar 5, 3:48 PM CST | Special Weather Statement | BMX | Barbour, Bullock, Pike, Russell | 57 min |
| Mar 5, 4:43 PM CST | Special Weather Statement | BMX | Barbour | 32 min |
Nearby
Special Weather Statements in Alabama, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.